Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 26, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 4, 2024, 4:41 PM CDT for Carver County, McLeod County, Wright County, Minnesota. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2024, 4:41 PM CDT (21:41 UTC)
- Expired
- Jun 4, 2024, 5:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carver County, MN, McLeod County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 44 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 1:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 855 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- -71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
336 WUUS53 KMPX 042141 SVRMPX MNC019-085-171-042215- /O.NEW.KMPX.SV.W.0026.240604T2141Z-240604T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Twin Cities/Chanhassen MN 441 PM CDT Tue Jun 4 2024 The National Weather Service in the Twin Cities has issued a * Severe Thunderstorm Warning for... Southwestern Wright County in central Minnesota... Northeastern McLeod County in central Minnesota... Northwestern Carver County in east central Minnesota... * Until 515 PM CDT. * At 440 PM CDT, severe thunderstorms were located along a line extending from near Howard Lake to near Lester Prairie, moving north at 40 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Watertown, Montrose, Cokato, Winsted, Maple Lake, Howard Lake, Lester Prairie, Waverly, Hollywood, New Germany, Glencoe Airport, and Smith Lake. This includes the following highways... U.S. Highway 12 between mile markers 120 and 133. U.S. Highway 212 between mile markers 123 and 124. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail, damaging wind, and continuous cloud to ground lightning are occurring with these storms. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4531 9395 4496 9385 4474 9410 4511 9418 TIME...MOT...LOC 2140Z 201DEG 33KT 4503 9412 4483 9409 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ JPC
2 follow-up statements
331
WWUS53 KMPX 042201
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
501 PM CDT Tue Jun 4 2024
MNC085-042210-
/O.CAN.KMPX.SV.W.0026.000000T0000Z-240604T2215Z/
McLeod MN-
501 PM CDT Tue Jun 4 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCLEOD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the severe thunderstorm warning for northeastern
McLeod county has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Minnesota.
&&
LAT...LON 4531 9395 4496 9385 4492 9401 4497 9401
4498 9405 4518 9411
TIME...MOT...LOC 2200Z 201DEG 34KT 4521 9401 4501 9398
$$
MNC019-171-042215-
/O.CON.KMPX.SV.W.0026.000000T0000Z-240604T2215Z/
Wright MN-Carver MN-
501 PM CDT Tue Jun 4 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN WRIGHT AND NORTHWESTERN CARVER COUNTIES...
At 500 PM CDT, severe thunderstorms were located along a line
extending from Maple Lake to near Winsted, moving north at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Watertown, Montrose, Maple Lake, Howard Lake, Waverly, Rassat, and
Lake Maria State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Twin Cities.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4531 9395 4496 9385 4492 9401 4497 9401
4498 9405 4518 9411
TIME...MOT...LOC 2200Z 201DEG 34KT 4521 9401 4501 9398
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JPC170
WWUS53 KMPX 042210
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
510 PM CDT Tue Jun 4 2024
MNC019-171-042220-
/O.EXP.KMPX.SV.W.0026.000000T0000Z-240604T2215Z/
Wright MN-Carver MN-
510 PM CDT Tue Jun 4 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WRIGHT AND
NORTHWESTERN CARVER COUNTIES WILL EXPIRE AT 515 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However, gusty winds and heavy rain are still
possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Minnesota.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.
&&
LAT...LON 4531 9395 4496 9385 4492 9401 4497 9401
4498 9405 4518 9411
TIME...MOT...LOC 2210Z 201DEG 33KT 4528 9397 4508 9394
$$
JPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:07 PM CDT, 1 hour 34 minutes earlier. Its key messages:
- Strong to severe thunderstorms move east across the area through this evening. Small hail, isolated damaging wind gusts, & a tornado or two are all possible.
- Widespread rainfall amounts of 0.5-1" are expected with the storms tonight. Localized amounts closer to 2" could exacerbate ongoing flooding.
- Scattered showers & thunderstorms tomorrow afternoon. Small hail & gusty winds are likely with the strongest storms.
Area forecast discussion, Jun 4, 3:07 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 307 PM CDT Tue Jun 4 2024 .KEY MESSAGES... - Strong to severe thunderstorms move east across the area through this evening. Small hail, isolated damaging wind gusts, & a tornado or two are all possible. - Widespread rainfall amounts of 0.5-1" are expected with the storms tonight. Localized amounts closer to 2" could exacerbate ongoing flooding. - Scattered showers & thunderstorms tomorrow afternoon. Small hail & gusty winds are likely with the strongest storms. && .DISCUSSION... Issued at 235 PM CDT Tue Jun 4 2024 Thunderstorms have developed on schedule across western Minnesota, & will continue to move eastwards across Minnesota & into Wisconsin through tonight. Instability continues to build ahead of the front, with temperatures in the mid 80s & dew points in the mid to upper 60s generating 1500-2000 J/kg of MLCAPE. Instability may even increase a bit more towards this evening as the thunderstorms approach eastern Minnesota & western Wisconsin. Deep shear remains the limiting factor, with the strongest forcing aloft & deep shear with this system remaining behind the cod front. Deep shear values along the front are only in the 20-30 kt range & oriented unidirectionally along the front, which has caused any stronger cells to quickly become disrupted & form a messy line of convection. As a result, thunderstorms will likely remain sub-severe for the next hour or two, but we may still see an increase in intensity as they enter the more unstable environment across eastern Minnesota & western Wisconsin. The main threat into this evening will continue to be marginally severe hail & isolated damaging wind gusts, but fairly high values of low-level CAPE & vorticity mean a tornado or two can't be ruled out if any cells are able to remain semi-discrete. Cell-interactions within the line may also generate enough local low-level shear & helicity to generate a QLCS-type tornado or pockets of stronger wind within the line. Brief heavy rain is likely with the strongest convection along the line, but its narrow dimensions & progressive nature should limit rainfall amounts to 0.5-1" across the area. Locally higher amounts are still expected wherever isolated cells are able to form ahead of the main line, & rainfall amounts could approach 2" across these areas. These locally higher amounts could exacerbate flooding in sensitive areas from the heavy rain over the weekend, but otherwise we're not expected much in the way of flash flooding from this event. The thunderstorms will move clear of eastern Minnesota this evening & western Wisconsin overnight with skies clearing out in their wake. Very strong northwest flow & colder temperature aloft move over the region tomorrow. While cooler & drier air behind the front will limit surface instability, cyclonic flow & the cooler temperatures aloft will create a classic "cold core" setup for convection tomorrow afternoon. Widespread diurnally- driven showers and thunderstorms are expected to develop tomorrow afternoon, primarily along and north of I-94. While the instability will be low, deep shear of 30-40 kts will be plenty sufficient for the small hail and gusty winds with the strongest storms. A lone funnel cloud or two would not be a surprise as well. These showers and thunderstorms will wane after sunset, with 0.1-0.25" of rain expected with any storms. The northwest flow regime continues through the weekend, with isolated diurnally-driven showers possible during the afternoon, but otherwise mainly dry conditions. Models depict a shortwave moving through the region sometime during the Saturday-Sunday timeframe which could result in some more widespread light rain. Temperatures will be cooler as well through the weekend with high temperatures generally in the upper 60s to low 70s through Sunday. Looking ahead, broad but fairly modest ridging aloft builds over the central CONUS, which will lead to warmer temperatures and generally dry conditions through the end of next week. && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1218 PM CDT Tue Jun 4 2024 Compared to the 12z TAF, the 18z is very similar with slight differences in timing of incoming showers and storms being the main highlight. CAM guidance has generally slowed the onset of stronger thunders 30 to 60 minutes later than the previous forecast, thus many FM groups have been pushed back slightly. Otherwise we remain on track to see a period of SHRA into TSRA beginning 20-21z at AXN and spreading eastwards through the rest of the sites by 00z, with activity ending by 03-04z. As the showers and storms move through, expect a quick wind switch from the current 150-180 over to 300-330 before a slower shift closer to 240-270 by period's end. Speeds decrease behind the front generally below 10kts, before showers and storms arrive expect some gusts up to 20-25kts. KMSP...The timing of TSRA is the main concern, with an approximate start time from 2230-2300z with a 2-3 hour window it weakens into lingering SHRA. The 21z AMD will continue to refine the timing as we should have a solid idea of the start time of the event. /OUTLOOK FOR KMSP/ THU...VFR. Wind NW 15-20G30-35kts. FRI...VFR. Wind NW 10-15G20-25kts. SAT...VFR. Wind NW 5-10kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...ETA AVIATION...TDH
Hazardous weather outlook, Jun 4, 2:10 PM CDT, 2 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 210 PM CDT Tue Jun 4 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 051915- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 210 PM CDT Tue Jun 4 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. A line of showers and thunderstorms will move across Minnesota & Wisconsin this afternoon through this evening. The strongest storms may produce damaging winds, hail, and heavy rain. A tornado or two can not be ruled out as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Flooding along area rivers will increase through the week as heavy rain over the last few days continues to work through streams & tributaries into the main stem rivers. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this afternoon and evening.
In the hours before
Special weather statement, Jun 4, 3:17 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
317 PM CDT Tue Jun 4 2024
MNZ064-065-073-042045-
Yellow Medicine MN-Renville MN-Redwood MN-
317 PM CDT Tue Jun 4 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN REDWOOD...
SOUTHEASTERN YELLOW MEDICINE AND WEST CENTRAL RENVILLE COUNTIES
THROUGH 345 PM CDT...
At 316 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Echo, or 13 miles east of Marshall, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wood Lake, Echo, Belview, Vesta, and Delhi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Minnesota.
&&
LAT...LON 4470 9551 4478 9521 4457 9516 4442 9552
4451 9560 4460 9561
TIME...MOT...LOC 2016Z 231DEG 30KT 4451 9553
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 4, 3:29 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
329 PM CDT Tue Jun 4 2024
MNZ049-058-059-066-042115-
McLeod MN-Stearns MN-Meeker MN-Wright MN-
329 PM CDT Tue Jun 4 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN WRIGHT...EASTERN
MEEKER...MCLEOD AND EASTERN STEARNS COUNTIES THROUGH 415 PM CDT...
At 329 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Richmond to near Dassel to 5 miles south
of Stewart. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
St. Cloud, Hutchinson, Sartell, Waite Park, St. Joseph, Cold Spring,
Collegeville, Annandale, Cokato, Rockville, Clearwater, and Dassel.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 155 and 178.
U.S. Highway 12 between mile markers 106 and 123.
U.S. Highway 212 between mile markers 103 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Minnesota.
&&
LAT...LON 4568 9419 4562 9421 4556 9415 4550 9415
4544 9407 4535 9403 4482 9414 4463 9438
4463 9449 4466 9450 4504 9441 4542 9451
4578 9435 4577 9428
TIME...MOT...LOC 2029Z 202DEG 33KT 4542 9448 4511 9437 4464 9449
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 4, 3:55 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
355 PM CDT Tue Jun 4 2024
MNZ067-074-075-082-083-091-042115-
Brown MN-Blue Earth MN-Watonwan MN-Martin MN-Sibley MN-Nicollet MN-
355 PM CDT Tue Jun 4 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN SIBLEY...EASTERN
MARTIN...SOUTHEASTERN BROWN...WESTERN BLUE EARTH...EASTERN WATONWAN
AND CENTRAL NICOLLET COUNTIES THROUGH 415 PM CDT...
At 355 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lafayette to 7 miles south of Iowa Lake.
Movement was north at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
New Ulm, Fairmont, Lake Crystal, Madelia, Gaylord, Winthrop, Truman,
Courtland, Lafayette, Lewisville, Iowa Lake, and New Auburn.
This includes the following highways...
Interstate 90 between mile markers 101 and 111.
U.S. Highway 14 between mile markers 103 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Minnesota.
&&
LAT...LON 4456 9447 4464 9437 4463 9426 4472 9425
4472 9416 4350 9427 4350 9448
TIME...MOT...LOC 2055Z 190DEG 33KT 4443 9438 4339 9443
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 4, 4:19 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
419 PM CDT Tue Jun 4 2024
MNZ059-066>068-075-083-091-092-042200-
Blue Earth MN-Martin MN-McLeod MN-Carver MN-Sibley MN-Wright MN-
Nicollet MN-Faribault MN-
419 PM CDT Tue Jun 4 2024
...STRONG THUNDERSTORMS WILL IMPACT WRIGHT...WESTERN FARIBAULT...
SIBLEY...EASTERN MARTIN...EASTERN MCLEOD...BLUE EARTH...WESTERN
CARVER AND NICOLLET COUNTIES THROUGH 500 PM CDT...
At 417 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles west of Clearwater to 6 miles east of
Iowa Lake. Movement was east at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mankato, Buffalo, North Mankato, Monticello, St. Peter, Glencoe,
Watertown, Le Sueur, Norwood Young America, Blue Earth, Annandale,
and Montrose.
This includes the following highways...
Interstate 90 between mile markers 105 and 127.
Interstate 94 in Minnesota between mile markers 179 and 193.
U.S. Highway 12 between mile markers 114 and 135.
U.S. Highway 14 between mile markers 111 and 136.
U.S. Highway 169 between mile markers 1 and 59, and between mile
markers 61 and 79.
U.S. Highway 212 between mile markers 112 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Minnesota.
&&
LAT...LON 4531 9426 4531 9414 4542 9404 4531 9380
4455 9390 4455 9391 4450 9388 4439 9396
4434 9393 4426 9403 4424 9402 4423 9391
4350 9397 4350 9441
TIME...MOT...LOC 2117Z 268DEG 10KT 4538 9415 4346 9433
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JPCLocal storm report, Jun 4, 4:31 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
431 PM CDT Tue Jun 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM Tstm Wnd Dmg 7 N Hutchinson 44.99N 94.37W
06/04/2024 Meeker MN Law Enforcement
*** 1 INJ ***
Relayed report from sheriffs office of a
shed with roof blown off and sides
collapsed.
&&
CTGLocal storm report, Jun 4, 4:39 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
439 PM CDT Tue Jun 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM Tstm Wnd Dmg 7 N Hutchinson 44.99N 94.37W
06/04/2024 Meeker MN Law Enforcement
*** 1 INJ ***
Corrects previous tstm wnd dmg report from 7
N Hutchinson. Relayed report from sheriffs
office of a shed with roof blown off and
sides collapsed.
&&
CTGThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 1:20 PM CDT | Special Weather Statement | MPX | Kandiyohi | 40 min |
| Jun 4, 1:40 PM CDT | Special Weather Statement | MPX | Chippewa | 20 min |
| Jun 4, 2:00 PM CDT | Special Weather Statement | MPX | Kandiyohi | 45 min |
| Jun 4, 2:09 PM CDT | Special Weather Statement | MPX | Todd | 36 min |
| Jun 4, 2:43 PM CDT | Special Weather Statement | MPX | Stearns | 47 min |
| Jun 4, 3:17 PM CDT | Special Weather Statement | MPX | Redwood | 28 min |
| Jun 4, 3:29 PM CDT | Special Weather Statement | MPX | McLeod | 46 min |
| Jun 4, 3:55 PM CDT | Special Weather Statement | MPX | Nicollet, Sibley | 20 min |
| Jun 4, 4:19 PM CDT | Special Weather Statement | MPX | Blue Earth, McLeod, Nicollet, Sibley, Wright | 41 min |
| Jun 4, 4:53 PM CDT | Special Weather Statement | MPX | Anoka | 37 min |
| Jun 4, 5:13 PM CDT | Special Weather Statement | MPX | Carver, Sherburne | 47 min |
| Jun 4, 5:23 PM CDT | Special Weather Statement | MPX | Rice | 37 min |
| Jun 4, 5:28 PM CDT | Special Weather Statement | MPX | Anoka, Chisago | 47 min |
| Jun 4, 5:32 PM CDT | Special Weather Statement | MPX | Freeborn | 28 min |
| Jun 4, 5:35 PM CDT | Special Weather Statement | MPX | Ramsey | 25 min |
| Jun 4, 5:55 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Ramsey | 35 min |
| Jun 4, 6:29 PM CDT | Special Weather Statement | MPX | Washington | 31 min |
| Jun 4, 6:33 PM CDT | Special Weather Statement | MPX | Washington | 27 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.